# SDR MASA200600401

- Difficulty date: February 10, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N37228
- Make and model: Cndair CL6002B19
- Aircraft serial: 7228
- Aircraft time: 20,384 hours, 15,178 cycles
- System (JASC): 4990 · APU Oil System
- Part: Solenoid
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ASH 6216 PHX - STRONG ODOR OF FUEL IN THE COCKPIT AND CABIN.  MX FOUND ODOR TO BE CAUSED BY THE APU.  APU FUEL SOLENOID LEAKING.  CLEANED CONTROLER VALVE.  OPS CHECK GOOD.
